DOI 10.1186/s12888-022-04323-1
Electroconvulsive therapy combined with lithium developed reversible pure anomic aphasia: a case report.
Аннотация
BACKGROUND
Electroconvulsive therapy (ECT) combined with mood stabilizers is an effective method of treatment for manic episodes; however, there are controversial views on its side effects.
CASE PRESENTATION: A 53-year-old man was diagnosed with bipolar disorder during a manic episode, and had previous conditions such as hypertension, and diabetes. He developed reversible delirium and anomic aphasia during combined treatment with lithium and ECT (Li-ECT). No other neurological symptoms or signs happened during the one-month follow-up period.
CONCLUSIONS
The anomic aphasia appeared after ECT was reversible. Li-ECT should be administered with caution to middle- and older-aged patients with comorbidities, and serum Li levels should be closely monitored during the treatment period.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.